Header menu link for other important links
Lax-Halmos type theorems on Hp spaces
, Singh D.
Published in University of Houston
Volume: 41
Issue: 2
Pages: 571 - 587
In this paper we characterize for 0 < p ≤ ∞, the closed subspaces of Hp that are invariant under multiplication by all powers of a finite Blaschke factor B, except the first power. Our result clearly generalizes the invariant subspace theorem obtained by Paulsen and Singh [18] which has proved to be the starting point of important work on constrained Nevanlinna- Pick interpolation. Our method of proof can also be readily adapted to the case where the subspace is invariant under all positive powers of B (z) : The two results are in the mould of the classical Lax-Halmos Theorem and can be said to be Lax-Halmos type results in the finite multiplicity case for two commuting shifts and for a single shift respectively. © 2015 University of Houston.
About the journal
Published in University of Houston
Open Access
Impact factor